Skip to Content

Can taking celebrex cause your cuts or bruses not to heal as quickly as before taking it?

Responses (2)

kaismama 23 Jan 2013

Not usually. Antibiotics can do that tho.

PoisonAlice 23 Jan 2013

I can't say that, but I know, just from personal experience, that sometimes if you're already prone to bruising, that sometimes anti-inflammatories can cause you to bruise more easily than before. This has just been the experience with myself and my mother, though. I don't know how common of effect this is with people who take either non-steroidal anti-inflammatories or corticosteroid anti-inflammatories, though (though I believe it's more common when taking corticosteroids, though Celebrex is an NSAID.)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Celebrex and Aleve?

Posted 18 Aug 2009 1 answer

Is Meloxicam very similar to Celebrex?

Posted 17 Sep 2009 1 answer

Could celebrex cause severe leg pain?

Posted 12 Aug 2012 2 answers

Celebrex to other nsaids?

Posted 27 Dec 2014 2 answers